# SDR 99ZZZM474

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Chafed
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD RIGHT COWL DOOR, LOWER AFT FRAME CHAFED NEAR LATCH.  REPAIRED NR 1 ENGINE RIGHT FORWARD COWL DOOR LOWER AFT FRAME IAW SRM 54-10-11.  (M)
